When does Avana cause vision changes?

timdaily-buy2sell.com là diễn đàn đầu tiên và lớn nhất Việt Nam thực hiện xúc tiến thị trường trên kênh Đại lý phân phối || Tên Acc KHÔNG sử dụng chữ IN HOA|| Tiêu đề bài viết KHÔNG sử dụng chữ IN HOA, đăng số điện thoại, website, giá cả || KHÔNG được sử dụng nhiều Acc để đăng bài || Thành viên KHÔNG Spam diễn đàn || Thành viên không được đăng sản phẩm Trung Quốc || KHÔNG đăng quá 1 bài viết trong 1 chuyên mục|| Hãy đọc nội quy khi tham gia diễn đàn || Hãy kiểm tra thông tin thành viên trước khi hợp tác|| Tin đăng phải có: Thông tin giới thiệu công ty, Nội dung giới thiệu sản phẩm, thông tin liên hệ và chính sách áp dụng đại lý.(Phải có địa chỉ liên hệ cụ thể và điện thoại bàn, nhằm tránh hiện tượng lừa đảo).|| Mọi thắc mắc liên hệ

joniscosttale

Nhân Viên
VNĐ
5,865
Avana, also known by its generic name avanafil, is a medication used to treat erectile dysfunction (ED). Vision changes are listed as a potential side effect of avanafil, although they are not common. Vision changes associated with avanafil use may include: Blurred vision Changes in color vision Sensitivity to light (photophobia) Other visual disturbances These side effects typically occur infrequently and are usually mild and temporary. However, in rare cases, more serious vision changes such as sudden vision loss or decreased vision in one or both eyes may occur. If you experience any sudden or severe vision changes while taking Avana , it's essential to seek immediate medical attention. Vision changes associated with avanafil use are believed to occur due to the medication's effects on blood flow. Avanafil, like other phosphodiesterase type 5 (PDE5) inhibitors used to treat ED, can increase blood flow to the optic nerve and retina, leading to changes in vision perception. It's important to note that vision changes are listed as a potential side effect of avanafil based on clinical trials and post-marketing surveillance data. However, not everyone who takes avanafil will experience vision changes, and the occurrence of these side effects may vary from person to person. If you have concerns about vision changes or any other side effects while taking Avana, it's essential to discuss them with your healthcare provider. They can provide guidance on whether the medication is suitable for you and address any questions or concerns you may have.
 
Top